MathSciNet Relay Station
MathSciNet bibliographic data
MR2842846 34A08 (26A33 34A45)
Deng, Zhen-Guo; Wu, Guo-Cheng Approximate solution of fractional differential equations with uncertainty. Romanian J. Phys. 56 (2011), no. 7-8, 868–872.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement